# SDR AWXA9500080

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam Web
- Condition: Cracked
- Location: Fs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1590 - DURING C8 INSPECTION, FOUND INTERCOSTAL WEB CRACKED, FORWARD SIDE OF STATION 520 FLOOR BEAM AT RBL 24.75 LBL 24.75 AND LBL 45.5.  INSTALLED NEW WEB AND ANGLE PER SRM 51-30-2 AND 51-10-1.  (Z)
